Advertisement

manuscripta mathematica

, Volume 158, Issue 1–2, pp 1–19 | Cite as

On the non-vanishing of Poincaré series on the metaplectic group

  • Sonja ŽunarEmail author
Article

Abstract

In this paper, we study the K-finite matrix coefficients of integrable representations of the metaplectic cover of \( {\mathrm {SL}}_{2}({\mathbb {R}}) \) and give a result on the non-vanishing of their Poincaré series. We do this by adapting the techniques developed for \( {\mathrm {SL}}_{2}({\mathbb {R}}) \) by Muić to the case of the metaplectic group.

Mathematics Subject Classification

22E46 11F12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gelbart, S.S.: Weil’s Representation and the Spectrum of the Metaplectic Group. Lecture Notes in Mathematics, vol. 530. Springer, Berlin (1976)CrossRefzbMATHGoogle Scholar
  2. 2.
    Harish, Chandra: Discrete series for semisimple Lie groups II: explicit determination of the characters. Acta Math. 116, 1–111 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Howe, R.E., Tan, E.C.: Non-Abelian Harmonic Analysis: Applications of \({\text{ SL }}(2,{\mathbb{R}})\). Universitext, Springer, New York (1992)CrossRefzbMATHGoogle Scholar
  4. 4.
    Kerman, J.: A closed-form approximation for the median of the beta distribution (2011). Preprint. arXiv:1111.0433
  5. 5.
    Lang, S.: \({\text{ SL }}_{2}({\mathbb{R}}) \). Graduate Texts in Mathematics, vol. 105. Springer, New York (1985)Google Scholar
  6. 6.
    Miyake, T.: Modular Forms. Springer Monographs in Mathematics. Springer, Berlin (2006)zbMATHGoogle Scholar
  7. 7.
    Muić, G.: On a construction of certain classes of cuspidal automorphic forms via Poincaré series. Math. Ann. 343, 207–227 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Muić, G.: On the cuspidal modular forms for the Fuchsian groups of the first kind. J. Number Theory 130, 1488–1511 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Muić, G.: Smooth cuspidal automorphic forms and integrable discrete series (2016). Preprint. arXiv:1610.05483v2
  10. 10.
    Payton, M.E., Young, L.J., Young, J.H.: Bounds for the difference between median and mean of beta and negative binomial distributions. Metrika 36, 347–354 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Wallach, N.R.: Real Reductive Groups I. Pure and Applied Mathematics, vol. 132. Academic Press, Boston (1988)zbMATHGoogle Scholar
  12. 12.
    Žunar, S.: On the non-vanishing of Poincaré series on the metaplectic group—calculations in R for the proof of Lemma 6-13. https://web.math.pmf.unizg.hr/~szunar/r_poincare.nb.html (2017). Accessed 20 Feb 2018

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceUniversity of ZagrebZagrebCroatia

Personalised recommendations